Alert archive / New York / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Buffalo, NY

August 5, 2024Erie County, Genesee County, New York

NWS Buffalo, NY issued this flash flood warning at Aug 5, 2024, 3:42 PM EDT for Erie County, Genesee County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2024, 3:42 PM EDT (19:42 UTC)
Expired
Aug 5, 2024, 7:17 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Erie County, NY, Genesee County, NY

The radar

The Buffalo radar (KBUF), 9 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 4:30 PM EDTFLASH FLOOD1 N Tonawanda, NYSeveral cars trapped in high water on Delaware Avenue under an underpass. Near Knoche Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WGUS51 KBUF 051942
FFWBUF
NYC029-037-052345-
/O.NEW.KBUF.FF.W.0013.240805T1942Z-240805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
342 PM EDT Mon Aug 5 2024

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  Northeastern Erie County in western New York...
  Southwestern Genesee County in western New York...

* Until 745 PM EDT.

* At 342 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Buffalo, Cheektowaga, North Tonawanda, Clarence, Batavia, Kenmore, 
  Depew, Amherst, Tonawanda, Lancaster, Williamsville, Darien Lakes 
  State Park, Grand Island, Pembroke, Akron, Alden, Corfu, 
  Alexander, Clarence Center and East Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4302 7888 4302 7884 4303 7882 4304 7883
      4306 7813 4288 7811 4293 7891 4296 7893
      4296 7896 4299 7901 4299 7902 4302 7902
      4303 7901 4304 7889

FLASH FLOOD...RADAR INDICATED

$$

Apffel
2 follow-up statements
330 
WGUS71 KBUF 052111
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
511 PM EDT Mon Aug 5 2024

NYC029-037-052345-
/O.CON.KBUF.FF.W.0013.000000T0000Z-240805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Genesee NY-
511 PM EDT Mon Aug 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS 
EVENING FOR NORTHEASTERN ERIE AND SOUTHWESTERN GENESEE COUNTIES...

At 511 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Buffalo, Cheektowaga, North Tonawanda, Clarence, Batavia, Kenmore, 
  Depew, Amherst, Tonawanda, Lancaster, Williamsville, Darien Lakes 
  State Park, Grand Island, Pembroke, Akron, Alden, Corfu, 
  Alexander, Clarence Center and East Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4302 7888 4302 7884 4303 7882 4304 7883
      4306 7813 4288 7811 4293 7891 4296 7893
      4296 7896 4299 7901 4299 7902 4302 7902
      4303 7901 4304 7889

FLASH FLOOD...RADAR INDICATED

$$

Apffel
287 
WGUS71 KBUF 052317
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
717 PM EDT Mon Aug 5 2024

NYC029-037-052327-
/O.CAN.KBUF.FF.W.0013.000000T0000Z-240805T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Genesee NY-
717 PM EDT Mon Aug 5 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN ERIE AND 
SOUTHWESTERN GENESEE COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4302 7888 4302 7884 4303 7882 4304 7883
      4306 7813 4288 7811 4293 7891 4296 7893
      4296 7896 4299 7901 4299 7902 4302 7902
      4303 7901 4304 7889

$$

Apffel

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:06 PM EDT, 36 minutes earlier.

Area forecast discussion, Aug 5, 3:06 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
306 PM EDT Mon Aug 5 2024

.SYNOPSIS...
A cold front will slowly push southwards across our region
through this evening. Showers and thunderstorms, some of which
could become strong to severe, are possible through this
evening. The greatest risk for damaging winds and hail will come
this afternoon across the Finger Lakes region and portions of
the western Southern Tier. Cooler...more comfortable conditions
then follow the front through at least Thursday.

&&

.NEAR TERM /THROUGH TUESDAY/...
Regional radar shows numerous showers across the eastern Lake
Ontario region this afternoon. A west to east oriented boundary is
located across the Niagara Frontier and has been the zone for a few
strong thunderstorms today. Mesoanalysis shows 1000-2000 J/kg of
Mixed Layer CAPE with little to no CIN and 35-40kts of west-
northwesterly oriented effective shear across western and central
NY. This region will be an area of concern for strong to severe
thunderstorms into the evening hours. A Severe Thunderstorm Watch is
in effect for western NY until 8PM. A more stable environment is
east of Lake Ontario will less of a chance for thunderstorms today.

A broad trough will move across northern Ontario and Quebec today
through tonight. A tongue of moisture will continue to move across
the eastern Great Lakes region late tonight into the first half of
tonight with PWATS 1.7 inches. Dewpoints are averaging the upper 60s
to low 70s across western and north central NY. A west to east
oriented boundary persist across the Niagara Frontier and will
continue to be the zone of convection initiation through early
evening. Satellite shows cumulus congestus inland from the lakes
with thunderstorms across the western Southern Tier. As mentioned
above, the kinematics are favorable for thunderstorms with emphasis
on the northwesterly effective shear vectors that make it favorable
for supercells. Strong to severe thunderstorms will be possible
through the early evening, however mid-level lapse rates aren't
impressive. The main hazards with thunderstorms is damaging winds,
with a low probability of large hail and isolated tornadoes. While
"homegrown" convection will pose a risk of strong to severe
thunderstorms, attention turns to a wavy line of thunderstorms
moving across Lake Erie. If this stays together, it will move into
western NY later today into this evening.

The cold front will move through the region tonight and settle south
of the New York border Tuesday. A northerly flow will move into the
region from north to south tonight with mostly dry conditions the
second half of the night. Low level moisture will linger across
western NY and patchy fog is possible especially across valley
locations that received rainfall.

Another shortwave trough will approach from the west Tuesday, while
the cold front remains stationary across Pennsylvania. Dry
conditions will last through the morning, with chances for showers
increasing from west to east across western NY Tuesday afternoon. It
will likely be a rainy afternoon across the western Southern Tier
with a low chance for thunderstorms near the NY/PA border. Mostly
dry weather is expected across the North Country.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A shortwave trough over the forecast area Tuesday evening will
quickly jog east to New England Tuesday night. This will serve to
shunt the frontal boundary and associated lingering convection south
of Lake Ontario further into PA overnight with sharply decreasing
chances for showers and thunderstorms from south to north. Clearing
skies and 850H temps dipping to around +10C overnight behind the
boundary will make for the coolest night we have seen in at least a
couple of weeks, with lows well into the 50s areawide...A few
readings in the upper 40s possible across the hilltops.

A stretch of cooler, quieter, and less humid weather expected
Wednesday through Thursday as Canadian high pressure builds
southeast across the Great Lakes. The frontal boundary will remain
stalled to our south across PA Wednesday and then slowly begin to
shift back northward as a warm front Thursday, which may support a
stray shower or two across the Southern Tier either day. For areas
further north, expect mostly sunny skies and a fresh northeasterly
breeze. Temperatures will mostly range in the 70s areawide by the
afternoon hours both days, dipping back into the 50s Wednesday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
An upper level trough will dig across the Great Lakes region Friday
and Saturday before interacting with the remnants of Tropical
System Debby. Model consensus continues to keep the heavy rainfall
associated with Debby to our south and east, but some models
clip our region, especially areas east of the Genesee Valley
Friday and Friday night. Given the risk for steadier
precipitation will carry a chance of rain instead of showers.
This will have to be monitored closely, with a small chance that
our area will be impacted by heavy rain associated with the PRE
(Predecessor Rain Event).

After this, there will be lingering chances for showers as the
upper level trough merges with the tropical remnants and stalls
across southern Quebec province. Temperatures this period will
average slightly below normal, especially high temperatures.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A slow moving cold front will approach and eventually pass through
our region today. VFR conditions will dominate the day...but MVFR
conditions will be found in the heavier showers and thunderstorms
during afternoon. The convection could be strong to severe across
the Finger Lakes region and western Southern Tier through 00z.
Another area of thunderstorms that is being watched closely is
across central Lake Erie. This may increase the chance for
convection along a west to east oriented boundary near
KIAG/KBUF/KROC this evening.

Showers and weakening thunderstorms will taper off and end from
north to south early tonight. While this will leave mainly VFR
weather for the busier TAF sites...cigs are forecast to drop to
between 700-1500 ft for much of the Finger Lakes and western
Southern Tier. MVFR cigs will be likely most elsewhere from 06
to 12z.

Flight conditions will improve Tuesday morning with ceilings 3-5kt
feet remaining across the western Southern Tier through the
afternoon.

Outlook...

Wednesday...Mainly VFR.
Thursday...VFR/MVFR with a slight chance of an afternoon shower or a
thunderstorm.
Friday...VFR/MVFR with a chance of showers or a thunderstorm.
Saturday...VFR/MVFR with a low chance of showers or a thunderstorm.

&&

.MARINE...
A slow moving cold front will settle south across the region today.
This will encourage southwest winds to freshen somewhat on Lake
Erie...while light to gentle winds will be in place on Lake Ontario.
Waters will become choppy on the east end of Lake Erie in the
process...yet conditions should remain below small craft advisory
criteria. The main concern today will be convection that precedes/
accompanies the aforementioned cold front. Mariners should be wary
of special marine warnings for this convection.

Moderate breezes in the wake of the front will veer to the north and
northeast tonight. Gentle to moderate northeasterlies will then
remain in place throughout the region on Tuesday. This could lead to
Small Craft Advisory conditions. Choppy conditions are likely on
Lake Ontario for sites west of Irondequoit Bay.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HSK/RSH
NEAR TERM...HSK
SHORT TERM...EAJ/PP
LONG TERM...Apffel/PP
AVIATION...HSK/RSH
MARINE...HSK/RSH
Hazardous weather outlook, Aug 5, 2:24 PM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
224 PM EDT Mon Aug 5 2024

NYZ006>008-061830-
Oswego-Jefferson-Lewis-
224 PM EDT Mon Aug 5 2024

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>005-010>014-019>021-085-061830-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
224 PM EDT Mon Aug 5 2024

...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ030-042>045-062>065-SLZ022-024-061830-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
224 PM EDT Mon Aug 5 2024

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-061830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
224 PM EDT Mon Aug 5 2024

...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the New York waters of Lake
Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Aug 5, 1:39 PM EDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
139 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Rain             2 W West Seneca         42.84N 78.79W
08/05/2024  M1.70 Inch       Erie               NY   Cocorahs

            Rainfall from noon to 115 pm.

&&
Local storm report, Aug 5, 1:50 PM EDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
150 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     Tstm Wnd Dmg     1 W Buffalo             42.89N 78.88W
08/05/2024                   Erie               NY   Local Official

            Trees down, car flipped and bricks fell off
            a building in the city of Buffalo. Time
            estimated.

&&
Local storm report, Aug 5, 2:24 PM EDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
224 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     Rain             3 NNE Lackawanna        42.85N 78.81W
08/05/2024  M1.78 Inch       Erie               NY   Cocorahs

            Rain fell in 95 minutes from 1145 am to 120
            pm.

&&
Local storm report, Aug 5, 2:46 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
246 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     Tstm Wnd Dmg     1 NNE Portville         42.05N 78.33W
08/05/2024                   Cattaraugus        NY   Law Enforcement

            Trees down on a powerline on Haskell Road.
            Time estimated from radar.

&&
Local storm report, Aug 5, 2:51 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
251 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Rain             2 NW West Seneca        42.86N 78.77W
08/05/2024  M2.33 Inch       Erie               NY   Cocorahs

            Rainfall amount of 2.33 inches fell in 90
            minutes.

&&
Local storm report, Aug 5, 3:17 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
317 PM EDT Mon Aug 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     Tornado          1 W Buffalo             42.89N 78.88W
08/05/2024                   Erie               NY   NWS Storm Survey

            NWS storm survey confirms that a tornado
            touched down in the city of Buffalo near
            Niagara St and Carolina St.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:44 AM EDTSpecial Marine WarningBUF61 min
Aug 5, 11:32 AM EDTSpecial Weather StatementBUFErie43 min
Aug 5, 11:43 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans47 min
Aug 5, 12:22 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans53 min
Aug 5, 12:30 PM EDTSpecial Marine WarningBUF30 min
Aug 5, 1:07 PM EDTSevere Thunderstorm WarningBUFErie53 min
Aug 5, 1:35 PM EDTFlash Flood WarningBUFErie2 hr
Aug 5, 1:49 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming19 min
Aug 5, 2:05 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus55 min
Aug 5, 2:58 PM EDTSpecial Marine WarningBUF62 min
Aug 5, 3:00 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Wyoming60 min
Aug 5, 3:26 PM EDTSpecial Marine WarningBUF94 min
Aug 5, 4:21 PM EDTSpecial Marine WarningBUF54 min
Aug 5, 4:40 PM EDTSpecial Weather StatementBUFGenesee50 min
Aug 5, 4:44 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming48 min
Aug 5, 5:18 PM EDTSpecial Weather StatementBUFNiagara42 min
Aug 5, 5:18 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Ontario, Wyoming57 min
Aug 5, 5:23 PM EDTSpecial Marine WarningBUF67 min
Aug 5, 5:47 PM EDTSevere Thunderstorm WarningBUFMonroe, Niagara, Orleans58 min
Aug 5, 6:22 PM EDTSpecial Marine WarningBUF53 min
Aug 5, 7:15 PM EDTSpecial Marine WarningBUF60 min

Nearby

Flash Flood Warnings in New York, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.